View Single Post
Old 06-03-2018, 12:39 PM  
jvklaus
Member
jvklaus has no updates.
 
Member Since: Apr 2018
Location: TX
Posts: 85
My Mood:

5 hugs
given
Default Medically Induced Weight Gain

Hello everybody. I am looking to see if anyone can relate to some of the issues I have had with my medication. I have schizophrenia and I take a lot of medication to keep it under control. One of my medications causes weight gain. While I was by no means within a healthy weight before Seroquel, since taking it I have gained 30 pounds. I have noticed that I now eat a lot more sugar than I did before the Seroquel and I am at a loss as to what to do. I am on: 800 mg Seroquel, 2 mg Prazosin, 2 mg Ativan, 90 mg Cymbalta, 150 mg Trazadone, 600 mg Lamictal, 75 mg Metoprolol (for beta-blocker/blood pressure), and 0.25 mg Mirapex (for periodic limb movement disorder).

I periodically try to get things under control, but I eventually fail. When my doctor bumped me up from 600 mg Seroquel to 800 mg Seroquel, I gained an additional 10 pounds (making a total of 30 pounds since starting Seroquel). Does anyone have experience with such issues? Does anyone have insight into this issue?
jvklaus is offline   Reply With Quote
Hugs from: